A quasilinear parabolic system arising in modelling of catalytic reactors

Avner Friedman*, Athanassios E. Tzavaras

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

A system of four quasilinear parabolic equations arising in modelling of catalytic reactors is studied; the system is coupled in a nonstandard way. We prove that the system has unique global solution. The asymptotic behavior (as t → ∞) is studied.

Original languageEnglish (US)
Pages (from-to)167-196
Number of pages30
JournalJournal of Differential Equations
Volume70
Issue number2
DOIs
StatePublished - Nov 1987

Bibliographical note

Funding Information:
*This work is partially supported by the National Science Foundation under Grants DMS-8420896 and DMS-8501397. We would like to express our gratitude to Professor R. Ramkrishna for bringing to our attention the model studied in this paper.

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A quasilinear parabolic system arising in modelling of catalytic reactors'. Together they form a unique fingerprint.

Cite this